girlondrugs, I am so sorry your having to go through this. I sure know how tough it is. I will, subscribe to your thread, and see, if I can offer any advice. just remember you can do this. There are several folks who have beat Loperamide, and we want you to join the club.
Ellen042, I'm sorry you don't have a computer. I sure know, about being broke. it seems that drug addiction, has almost put me, on the streets. I just so glad to hear from you, and that you are know off Loperamide. That's way cool.
To answer your question, I am struggling pretty bad with the Valium taper. I'm going very slow, but still in pain. I have been tapering for several months, but have only managed to get down to 21 mgs, from 30mgs. So it is very slow, and painful. Also, I am very drug addict weary, so to say. I'm just so sick of hurting. Its almost been a year, of constant withdrawals, from one thing or another. Sometimes, I just don't know, how I'm going to make it.
But thank you so much for your concern. You can follow, my Valium tapper, from this link. https://www.drugs-forum.com/forum/showthread.php?p=1564804#post1564804 Wishing you, and everyone the very best. Ellen, please stay in contact. Love you all, much love Roaddog....
Loperamide getting the better of me, need help and support. - Part 179
- heroin addiction
- heroin withdrawal
- heroin withdrawal symptoms
- kratom for opiate withdrawal
- kratom for withdrawal
- loperamide addiction
- loperamide for opiate withdrawal
- loperamide high
- opiate recovery journal
- quitting opiates
- withdrawal duration
- withdrawal journal
- withdrawal symptoms